MathSciNet Relay Station
MathSciNet bibliographic data
MR2443097 (2009g:57025) 57M27 (20F34 57M05 57N05 57Q10)
Sakasai, Takuya The Magnus representation and higher-order Alexander invariants for homology cobordisms of surfaces. Algebr. Geom. Topol. 8 (2008), no. 2, 803–848.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement